Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 361525, 16 pages
http://dx.doi.org/10.1155/2011/361525
Research Article

Nonsquareness in Musielak-Orlicz-Bochner Function Spaces

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2Department of Mathematics, Harbin University of Science and Technology, Harbin 150080, China

Received 20 October 2010; Revised 3 January 2011; Accepted 14 February 2011

Academic Editor: Paul Eloe

Copyright © 2011 Shaoqiang Shang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. García-Falset, E. Llorens-Fuster, and E. M. Mazcuñan-Navarro, “Uniformly nonsquare Banach spaces have the fixed point property for nonexpansive mappings,” Journal of Functional Analysis, vol. 233, no. 2, pp. 494–514, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. S. T. Chen, “Geometry of Orlicz spaces,” Dissertationes Math, vol. 356, p. 204, 1996. View at Google Scholar · View at Zentralblatt MATH
  3. C. Castaing and R. Pluciennik, “Property (H) in Köthe-Bochner spaces,” Indagationes Mathematicae, vol. 7, no. 4, pp. 447–459, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Hudzik and M. Mastyło, “Strongly extreme points in Köthe-Bochner spaces,” The Rocky Mountain Journal of Mathematics, vol. 23, no. 3, pp. 899–909, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Hudzik and B. Wang, “Approximate compactness in Orlicz spaces,” Journal of Approximation Theory, vol. 95, no. 1, pp. 82–89, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. H. Hudzik and A. Narloch, “Relationships between monotonicity and complex rotundity properties with some consequences,” Mathematica Scandinavica, vol. 96, no. 2, pp. 289–306, 2005. View at Google Scholar · View at Zentralblatt MATH
  7. H. Hudzik and M. Wisła, “On extreme points of Orlicz spaces with Orlicz norm,” Collectanea Mathematica, vol. 23, pp. 899–909, 1993. View at Google Scholar · View at Zentralblatt MATH
  8. J. Cerdà, H. Hudzik, and M. Mastyło, “Geometric properties of Köthe-Bochner spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 120, no. 3, pp. 521–533, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Shang, Y. Cui, and Y. Fu, “Extreme points and rotundity in Musielak-Orlicz-Bochner function spaces endowed with Orlicz norm,” Abstract and Applied Analysis, vol. 2010, Article ID 914183, 13 pages, 2010. View at Google Scholar
  10. H. Hudzik, “Banach lattices with order isometric copies of l,” Indagationes Mathematicae, vol. 9, no. 4, pp. 521–527, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. Foralewski and H. Hudzik, “Some basic properties of generalized Calderon-Lozanovskiĭ spaces,” Collectanea Mathematica, vol. 48, no. 4–6, pp. 523–538, 1997. View at Google Scholar · View at Zentralblatt MATH